Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted Orlicz-Riesz capacity of balls


Authors: Yoshihiro Mizuta, Takao Ohno and Tetsu Shimomura
Journal: Proc. Amer. Math. Soc. 138 (2010), 4291-4302
MSC (2010): Primary 46E35; Secondary 46E30, 31B15
DOI: https://doi.org/10.1090/S0002-9939-2010-10510-5
Published electronically: May 26, 2010
MathSciNet review: 2680055
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Our aim in this paper is to estimate the weighted Orlicz-Riesz capacity of balls.


References [Enhancements On Off] (What's this?)

  • 1. D. R. Adams, Weighted capacity and the Choquet integral, Proc. Amer. Math. Soc. 102 (1988), 879-887. MR 934860 (89h:31007)
  • 2. D. R. Adams and L. I. Hedberg, Function spaces and potential theory, Springer-Verlag, Berlin-Heidelberg-New York, 1996. MR 1411441 (97j:46024)
  • 3. D. R. Adams and R. Hurri-Syrjänen, Vanishing exponential integrability for functions whose gradients belong to $ L^n (\log (e+L))^{\alpha}$, J. Funct. Anal. 197 (2003), 162-178. MR 1957679 (2004b:46035)
  • 4. D. R. Adams and R. Hurri-Syrjänen, Capacity estimates, Proc. Amer. Math. Soc. 131 (2003), 1159-1167. MR 1948107 (2003k:46034)
  • 5. N. Aissaoui and A. Benkirane, Capacités dans les espaces d'Orlicz, Ann. Sci. Math. Québec 18 (1994), 1-23. MR 1273865 (95h:31009)
  • 6. C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, Inc., New York, 1988. MR 928802 (89e:46001)
  • 7. D. E. Edmunds and W. D. Evans, Hardy operators, function spaces and embeddings, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2004. MR 2091115 (2005g:46068)
  • 8. T. Futamura, Y. Mizuta, T. Ohno and T. Shimomura, Orlicz-Sobolev capacity of balls, to appear in Illinois J. Math.
  • 9. J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear potential theory of degenerate elliptic equations, Clarendon Press, 1993. MR 1207810 (94e:31003)
  • 10. J. Joensuu, On null sets of Sobolev-Orlicz capacities, Illinois J. Math. 52 (2008), 1195-1211. MR 2595762
  • 11. J. Joensuu, Orlicz-Sobolev capacities and their null sets, Rev. Mat. Complut. 23 (2010), 217-232. MR 2578579
  • 12. J. Joensuu, Estimates for certain Orlicz-Sobolev capacities of an Euclidean ball, Nonlinear Anal. 72 (2010), 4316-4330.
  • 13. T. Kilpeläinen, Weighted Sobolev spaces and capacity, Ann. Acad. Sci. Fenn. Ser. A. I. Math. 19 (1994), 95-113. MR 1246890 (95h:46054)
  • 14. S. E. Kuznetsov, Removable singularities for $ Lu=\Psi(u)$ and Orlicz capacities, J. Funct. Anal. 170 (2000), 428-449. MR 1740658 (2001g:35078)
  • 15. N. G. Meyers, A theory of capacities for potentials in Lebesgue classes, Math. Scand. 8 (1970), 255-292. MR 0277741 (43:3474)
  • 16. Y. Mizuta, Continuity properties of potentials and Beppo-Levi-Deny functions, Hiroshima Math. J. 23, 79-153 (1993). MR 1211771 (94d:31005)
  • 17. Y. Mizuta, Potential theory in Euclidean spaces, Gakkōtosyo, Tokyo, 1996. MR 1428685 (98e:31001)
  • 18. Y. Mizuta, E. Nakai, T. Ohno and T. Shimomura, Sobolev embeddings for Riesz potentials of functions in Morrey spaces $ L^{(1,\varphi)}(G)$, to appear in J. Math. Soc. Japan.
  • 19. Y. Mizuta and T. Shimomura, Differentiability and Hölder continuity of Riesz potentials of functions in Orlicz classes, Analysis 20 (2000), 201-223. MR 1778254 (2001h:46052)
  • 20. Y. Mizuta and T. Shimomura, Vanishing exponential integrability for Riesz potentials of functions in Orlicz classes, Illinois J. Math. 51 (2007), 1039-1060. MR 2417414 (2009d:31014)
  • 21. Y. Mizuta and T. Shimomura, Continuity properties of Riesz potentials of Orlicz functions, Tohoku Math. J. 61 (2009), 225-240. MR 2541407
  • 22. W. P. Ziemer, Weakly differentiable functions, Springer-Verlag, New York, 1989. MR 1014685 (91e:46046)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E35, 46E30, 31B15

Retrieve articles in all journals with MSC (2010): 46E35, 46E30, 31B15


Additional Information

Yoshihiro Mizuta
Affiliation: Department of Mathematics, Graduate School of Science, Hiroshima University, Higashi-Hiroshima 739-8521, Japan
Email: yomizuta@hiroshima-u.ac.jp

Takao Ohno
Affiliation: General Arts, Hiroshima National College of Maritime Technology, Higashino Oosakikamijima Toyotagun 725-0231, Japan
Address at time of publication: Department of Mathematics, Faculty of Education, Oita University, Dannohara Oita 870-1192, Japan
Email: ohno@hiroshima-cmt.ac.jp

Tetsu Shimomura
Affiliation: Department of Mathematics, Graduate School of Education, Hiroshima University, Higashi-Hiroshima 739-8524, Japan
Email: tshimo@hiroshima-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2010-10510-5
Keywords: Weighted Orlicz-Riesz capacity, Riesz potential, weighted-Riesz spaces
Received by editor(s): January 25, 2010
Published electronically: May 26, 2010
Communicated by: Tatiana Toro
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society